JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 3, Article 35
An Inequality Improving the Second Hermite-Hadamard Inequality for Convex Functions Defined on Linear Spaces and Applications for Semi-Inner Products

    Authors: Sever S. Dragomir,  
    Keywords: Hermite-Hadamard integral inequality, Convex functions, Semi-Inner Products.  
    Date Received: 16/11/01  
    Date Accepted: 21/02/02  
    Subject Codes:


    Editors: Alexandru Lupas (1942-2007),  

An inequality for convex functions defined on linear spaces is obtained which contains in a particular case a refinement for the second part of the celebrated Hermite-Hadamard inequality. Applications for semi-inner products on normed linear spaces are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login